# SDR SWIA200922695

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 32,634 hours, 47,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 397
- Condition: Discharged
- Location: Cabin
- Part time: 9,100 hours, 12,898 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST THREE ROWS EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 6596)  REPLACED FWD CABIN EMERGENCY LIGHT BATTERY PACK IAW EMB 120 MM 33-50-02.
